Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
romo7

3rd course in 4 years

Hi, i'm John. I'm 18, about 5' 11 and 160-165 lbs. During my sophmore year in high school i had horrible acne to the point where people who didn't know me would ask if i had poison ivy, i'd normally respond yes. I've taken accutane twice and each time my face clears up for about a year then gradually gets worse and worse. Its been about a year adn half since i last took accutane and my face is getting progressively worse. Now i'm in college , starting life all over again and having a great time. I have a girlfriend waiting for me at home and have been for the past year an extremely happy, grateful and confident person. Now my acne is coming back and now i have to deal with shaving, if my gf will be disappointed when i return, the stresses of starting over and the fact that it is now showing up on my chest and back. My parents are scared of my starting a third course because they feel like i revert back to tane everytime it shows up again. My face is not by any means horrible but it is getting progressively worse and is what i would say moderate/bad but changing rapidly. I'm going home in a few days and have an appoitment with my dermatologist, do you think it is a good idea to ask for tane considering i am drinking a lot in college, my face isn't absolutely horrible and this would be my third course?

Share this post


Link to post
Share on other sites

Why dont you try something else since the accutane obviously isnt helping. How about an AHA product or azelex. If you dont have a problem with retinoids giving you suicidal ideations, you could ask for tazorac

Share this post


Link to post
Share on other sites

tried 4 or 5 other antibiotics, none of which had any affect. accutane worked it just keeps on coming back

Share this post


Link to post
Share on other sites

would you're recommendations be an AHA product or azelex? I though accutane was simply the strongest medication possible for acne. ps i took tazorac for a while with no luck

Share this post


Link to post
Share on other sites
would you're recommendations be an AHA product or azelex? I though accutane was simply the strongest medication possible for acne. ps i took tazorac for a while with no luck

Share this post


Link to post
Share on other sites

i had an allergic reaction to it or something, no external regiment has yielded any results for me and all the antibiotics i've taken really didn't do anything. i'm not sure where else to go, but i guess that is something my derm can talk to me about.

Share this post


Link to post
Share on other sites
i had an allergic reaction to it or something, no external regiment has yielded any results for me and all the antibiotics i've taken really didn't do anything. i'm not sure where else to go, but i guess that is something my derm can talk to me about.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×